# SDR GLBA2001185

- Difficulty date: August 23, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 18,854 hours, 22,133 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL OR BIRD STRIKE.  INSPECTED, NO DEFECTS FOUND.
